# SDR VNAA2014010800005

- Difficulty date: January 8, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 23,493 hours, 23,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A SECTION OF THE EMERGENCY LIGHT MISSING.  REPLACED SECTION OF EMERGENCY LIGHT, AND OPS CHECKED.  ACFT WAS RELEASED FOR SERVICE.
